# SDR IPXA2020091660316

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,296 hours, 15,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA754225
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A.  MCD FLOOR PANEL STA 1481-1582 LT SIDE OUTBOARD PANEL.  FABRICATED NEW FLOOR PANEL P/N AEA7542-25, IAW EO MD11-5320-27386-C.
